Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 7

Cores for quasiconvex actions
Michah Sageev and Daniel T. Wise.
Proc. Amer. Math. Soc. 143 (2015), 2731-2741
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336599
A structure theorem for subgroups of $GL_{n}$ over complete local Noetherian rings with large residual image
Jayanta Manoharmayum.
Proc. Amer. Math. Soc. 143 (2015), 2743-2758
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336600
Primitivity of prime countable-dimensional regular algebras
Pere Ara and Jason P. Bell.
Proc. Amer. Math. Soc. 143 (2015), 2759-2766
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336601
Polarization of Koszul cycles with applications to powers of edge ideals of whisker graphs
Jürgen Herzog, Takayuki Hibi and Ayesha Asloob Qureshi.
Proc. Amer. Math. Soc. 143 (2015), 2767-2778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336602
Diophantine and cohomological dimensions
Daniel Krashen and Eliyahu Matzri.
Proc. Amer. Math. Soc. 143 (2015), 2779-2788
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336603
$Σ$-pure injectivity and Brown representability
Simion Breaz.
Proc. Amer. Math. Soc. 143 (2015), 2789-2794
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336604
Zeilberger’s KOH theorem and the strict unimodality of $q$-binomial coefficients
Fabrizio Zanello.
Proc. Amer. Math. Soc. 143 (2015), 2795-2799
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336605
Categorified invariants and the braid group
John A. Baldwin and J. Elisenda Grigsby.
Proc. Amer. Math. Soc. 143 (2015), 2801-2814
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336606
The two-point correlation function of the fractional parts of $√n$ is Poisson
Daniel El-Baz, Jens Marklof and Ilya Vinogradov.
Proc. Amer. Math. Soc. 143 (2015), 2815-2828
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336607
Indivisibility of central values of $L$-functions for modular forms
Masataka Chida.
Proc. Amer. Math. Soc. 143 (2015), 2829-2840
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336608
Bounded gaps between primes in number fields and function fields
Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson.
Proc. Amer. Math. Soc. 143 (2015), 2841-2856
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336609
On the hereditary discrepancy of homogeneous arithmetic progressions
Aleksandar Nikolov and Kunal Talwar.
Proc. Amer. Math. Soc. 143 (2015), 2857-2863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336610
Splitting of 3-manifolds and rigidity of area-minimising surfaces
Mario Micallef and Vlad Moraru.
Proc. Amer. Math. Soc. 143 (2015), 2865-2872
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336611
Mahler measure and the WZ algorithm
Jesús Guillera and Mathew Rogers.
Proc. Amer. Math. Soc. 143 (2015), 2873-2886
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336612
Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations
Hantaek Bae.
Proc. Amer. Math. Soc. 143 (2015), 2887-2892
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336613
Exponential bases on two dimensional trapezoids
Laura De Carli and Anudeep Kumar.
Proc. Amer. Math. Soc. 143 (2015), 2893-2903
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336614
Nevanlinna-Pick spaces with hyponormal multiplication operators
Michael Hartz.
Proc. Amer. Math. Soc. 143 (2015), 2905-2912
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336615
Weak integral conditions for BMO
A. A. Logunov, L. Slavin, D. M. Stolyarov, V. Vasyunin and P. B. Zatitskiy.
Proc. Amer. Math. Soc. 143 (2015), 2913-2926
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336616
A natural boundary for the dynamical zeta function for commuting group automorphisms
Richard Miles.
Proc. Amer. Math. Soc. 143 (2015), 2927-2933
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336617
Conformal and cp types of surfaces of class $\mathcal{S}$
Byung-Geun Oh.
Proc. Amer. Math. Soc. 143 (2015), 2935-2947
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336618
A rigidity theorem for holomorphic disks in Teichmüller space
Hideki Miyachi.
Proc. Amer. Math. Soc. 143 (2015), 2949-2957
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336619
A characterization for elliptic problems on fractal sets
Giovanni Molica Bisci and Vicenţiu D. Rădulescu.
Proc. Amer. Math. Soc. 143 (2015), 2959-2968
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds
Yuhua Sun.
Proc. Amer. Math. Soc. 143 (2015), 2969-2984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336621
On the Leray-Schauder degree of the Toda system on compact surfaces
Andrea Malchiodi and David Ruiz.
Proc. Amer. Math. Soc. 143 (2015), 2985-2990
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336622
Bowen’s entropy-conjugacy conjecture is true up to finite index
Mike Boyle, Jérôme Buzzi and Kevin McGoff.
Proc. Amer. Math. Soc. 143 (2015), 2991-2997
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336623
Global solutions to cross diffusion parabolic systems on 2D domains
Dung Le and Vu Thanh Nguyen.
Proc. Amer. Math. Soc. 143 (2015), 2999-3010
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336624
Quadratic polynomials, multipliers and equidistribution
Xavier Buff and Thomas Gauthier.
Proc. Amer. Math. Soc. 143 (2015), 3011-3017
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336625
An extension of Wright’s 3/2-theorem for the KPP-Fisher delayed equation
Karel Hasik and Sergei Trofimchuk.
Proc. Amer. Math. Soc. 143 (2015), 3019-3027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336626
Multiple periodic solutions for perturbed relativistic pendulum systems
Petru Jebelean, Jean Mawhin and Călin Şerban.
Proc. Amer. Math. Soc. 143 (2015), 3029-3039
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336627
On the building dimension of closed cones and Almgren’s stratification principle
Andrea Marchese.
Proc. Amer. Math. Soc. 143 (2015), 3041-3046
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336628
Ideals of operators on $(⊕ℓ^{∞}(n))_{ℓ^{1}}$
Denny H. Leung.
Proc. Amer. Math. Soc. 143 (2015), 3047-3053
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336629
A note on bi-linear multipliers
Saurabh Shrivastava.
Proc. Amer. Math. Soc. 143 (2015), 3055-3061
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336630
Non-hyperbolic minimal sets for tridiagonal competitive-cooperative systems
Chun Fang, Mats Gyllenberg and Yi Wang.
Proc. Amer. Math. Soc. 143 (2015), 3063-3074
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336631
On the inviscid limit of the Navier-Stokes equations
Peter Constantin, Igor Kukavica and Vlad Vicol.
Proc. Amer. Math. Soc. 143 (2015), 3075-3090
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336632
Local existence and uniqueness for exterior static vacuum Einstein metrics
Michael T. Anderson.
Proc. Amer. Math. Soc. 143 (2015), 3091-3096
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336633
On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds
Zejun Hu, Dongliang Lyu and Jing Wang.
Proc. Amer. Math. Soc. 143 (2015), 3097-3109
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336634
On the Hilbert geometry of products
Constantin Vernicos.
Proc. Amer. Math. Soc. 143 (2015), 3111-3121
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336635
The optimal fourth moment theorem
Ivan Nourdin and Giovanni Peccati.
Proc. Amer. Math. Soc. 143 (2015), 3123-3133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336636
Partial results on the convexity of the Parisi functional with PDE approach
Wei-Kuo Chen.
Proc. Amer. Math. Soc. 143 (2015), 3135-3146
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336637
Non-zero Lyapunov exponents for some conservative partially hyperbolic systems
Yunhua Zhou.
Proc. Amer. Math. Soc. 143 (2015), 3147-3153
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336638
Homoclinic orbits for a class of discrete periodic Hamiltonian systems
Qinqin Zhang.
Proc. Amer. Math. Soc. 143 (2015), 3155-3163
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336639
A counterexample to a conjecture about positive scalar curvature
Daniel Pape and Thomas Schick.
Proc. Amer. Math. Soc. 143 (2015), 3165-3168
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336640
Strong cylindricality and the monodromy of bundles
Kazuhiro Ichihara, Tsuyoshi Kobayashi and Yo’av Rieck.
Proc. Amer. Math. Soc. 143 (2015), 3169-3176
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336641
A note on $H_{∞}$ structures
Tyler Lawson.
Proc. Amer. Math. Soc. 143 (2015), 3177-3181
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336642
Realization of an equivariant holomorphic Hermitian line bundle as a Quillen determinant bundle
Indranil Biswas.
Proc. Amer. Math. Soc. 143 (2015), 3183-3187
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3336643